MAUDE Adverse Event Report: INARI MEDICAL, INC. PROTRIEVE SHEATH; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. PROTRIEVE SHEATH; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 60-101
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The inari devices were retained at the hospital per policy, are not available for evaluation.The inari account manager was interviewed and stated the dilator split in half along the guidewire.The patient had a lot of scar tissue in the access site (jugular).The patient did not experience any injury due to the dilator splitting.A new sheath was opened, and the case was completed without further issues.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.Manufacturer reference: (b)(4).
 
Event or Problem Description
On july 15, 2025, inari medical received a copy of a voluntary medwatch mw5172147 that stated a protrieve sheath tore apart on insertion into the insertion port and it did not enter the patient.The device was no longer used during the procedure.Per medwatch event/problem section "inari sheath, on insertion, tore apart, md discontinued use of the product.The device did not enter the pt just the insertion port.".

Brand Name
PROTRIEVE SHEATH
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
8779234747
MDR Report Key22799034
Report Number3020347218-2025-00051
Device Sequence Number18340266
Product Code QEW
UDI-Device Identifier00850291007222
UDI-Public(01)00850291007222(17)260515(10)24050054
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K230331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2026
Device Model Number60-101
Device Lot Number24050054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite